# SDR UPS805447

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1060/1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, HEAVY CORROSION AT FUSELAGE EXTERNAL SKIN PANEL FS 1060 AND FS 1070 UNDER KEEL PLATE.  REPAIRED SKIN PER UPS EO.
